Astronomical Low Tide, New Castle
- When
- November 24, 9:00 AM EST to 11:00 AM EST
- Where
- New Castle forecast zone
- Reported by
- WLON
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
The very persistent and strong northwest flow that started during the evening of the 23rd caused blowout tide conditions during the morning low tide cycle on the 24th along tidal sections of the Delaware River. 90 feet below mean lower low water.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The very persistent and strong northwest flow that started during the evening of the 23rd caused blowout tide conditions during the morning low tide cycle on the 24th along tidal sections of the Delaware River. At Reedy Island, the low tide reached 1.90 feet below mean lower low water. Blowout tides start at 1.80 feet below mean lower low water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 24, 4:15 AM EST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EST SUN NOV 24 2013
.SYNOPSIS...
A STRONG HIGH PRESSURE SYSTEM IN THE MIDWEST WILL GRADUALLY SLIDE
EASTWARD TODAY, BUILDING ACROSS THE MID ATLANTIC STATES TONIGHT AND
EARLY MONDAY. THE HIGH WILL THEN SLIDE OFFSHORE ON MONDAY. A GULF
OF MEXICO LOW PRESSURE SYSTEM WILL DEVELOP AND TRACK NORTHEAST AND
INTENSIFY PASSING OVER OR JUST EAST OF THE FORECAST AREA ON
WEDNESDAY. ANOTHER CANADIAN HIGH PRESSURE SYSTEM WILL START
BUILDING EAST ON THANKSGIVING DAY AND REACH THE EASTERN SEABOARD
ON THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 07Z SURFACE ANALYSIS PLACED AN INTENSE LOW ACROSS THE CANADIAN
MARITIMES AND STRONG HIGH PRESSURE FROM THE MIDWEST TO PORTIONS OF
THE CENTRAL PLAINS. AN UPPER AIR ANALYSIS SHOWED A STRONG TROUGH IN
THE EAST AND A CLOSED LOW IN THE SOUTHWESTERN U.S. THERE WERE AREAS
OF STRONG 850 MB WAA IN TEXAS AND ALSO IN PORTIONS OF THE HIGH
PLAINS AND MIDWEST. THERE WAS A STRONG 250 MB JET FROM THE TENNESSEE
VALLEY TO THE MID ATLANTIC THEN OFFSHORE OF NEW ENGLAND.
THE MAIN STORY IS THE INTRUSION OF AN ARCTIC AIRMASS ACROSS THE
REGION. A STRONG UPPER-LEVEL TROUGH WILL CONTINUE TO SWING ACROSS
THE NORTHEAST AND MID ATLANTIC REGIONS THROUGH TODAY. AS THIS
OCCURS, PLENTY OF SHORT WAVES ARE FORECAST TO BE ROTATING THROUGH IT
WITHIN THE CYCLONIC FLOW. HOWEVER, MOST OF THIS IS IN THE FORM OF
CHANNELIZED VORTICITY. THESE MAY HELP PULL LAKE INDUCED CLOUDINESS
AND EVEN SOME FLURRIES OR SNOW SHOWERS ACROSS PORTIONS OF THE REGION
TODAY. WE KEPT A MENTION OF SOME FLURRIES AND SNOW SHOWERS FROM
ABOUT THE INTERSTATE 95 CORRIDOR ON NORTH AND WESTWARD MAINLY THIS
MORNING, WITH THE LOW MENTIONABLE POPS ACROSS THE POCONOS AND FAR
NORTHWESTERN NEW JERSEY. THE AIRMASS IS RATHER DRY, THEREFORE THE
FARTHER SOUTHEAST ONE GOES ACROSS THE CWA SHOULD HAVE A LESS CHC OF
FLURRIES. GIVEN THE DRYNESS OF THE AIRMASS AND THE TROUGH AXIS
SHIFTING TO OUR EAST IN THE AFTERNOON, RETREATED THE FLURRIES
MENTION TOWARD THE NORTHWEST ZONES THROUGH EARLY AFTERNOON.
THE SKY COVER COULD BE SOMEWHAT CHALLENGING AS USUALLY A VERY COLD
AND DRY AIRMASS RESULTS IN LITTLE CLOUDS OUTSIDE OF THE POCONOS.
HOWEVER GIVEN THE FORECAST OF STRONG CHANNELIZED VORTICITY MOVING
THROUGH AND A NARROW RIBBON OF MOISTURE AROUND 5000 FEET, BANDS OR
AREAS OF STRATOCUMULUS SHOULD BE AROUND. THIS MAY RESULT IN A
CHANGEABLE SKY THROUGH THE DAY. DESPITE THE RATHER COLD AND DRY
AIRMASS, THE FORECAST SOUNDINGS GENERALLY INDICATE THAT CONVECTIVE
TEMPERATURES ARE REACHED RESULTING IN SOME STRATOCUMULUS. THEREFORE,
WE INCREASED THE CLOUD COVER TROUGH THIS MORNING FROM CONTINUITY.
THE OTHER STORY WILL BE THE GUSTY WINDS AS THE PRESSURE GRADIENT
REMAINS TIGHT BETWEEN STRONG HIGH PRESSURE MOVING TOWARD THE OHIO
VALLEY AND DEEP LOW PRESSURE UP NEAR THE CANADIAN MARITIMES. THIS
WILL DRIVE A STRONG WIND FIELD AND THE FORECAST SOUNDINGS CONTINUE
TO INDICATE STEEP ENOUGH LOW-LEVEL LAPSE RATES GIVEN THE WEALTH OF
COLD AIR WITH DEEP MIXING. IT APPEARS THAT PEAK WIND GUSTS SHOULD BE
BETWEEN 35 AND 40 MPH OVERALL, HOWEVER STRONGER WINDS LONGER ACROSS
THE NORTH MAY RESULT IN GUSTS TO AROUND 45 MPH ESPECIALLY IN THE
HIGHER ELEVATIONS. THEREFORE, WE WILL MAINTAIN THE WIND ADVISORY FOR
OUR THREE FAR NORTHWESTERN ZONES THROUGH ABOUT EARLY AFTERNOON. SOME
HIGHER GUSTS WILL ALSO OCCUR ALONG THE COASTAL LOCALES, PER
OBSERVATIONS THUS FAR EARLY THIS MORNING.
AS FOR TEMPERATURES, HIGHS WERE MAINLY AN EVEN BLEND OF THE GFS/NAM
MOS. THE 850 MB TEMPERATURES ARE FORECAST TO BE ABOUT -15C TO -18C
TODAY, AND THIS SHOULD KEEP HIGHS AT OR BELOW FREEZING FOR MUCH OF
THE CWA. THE HOURLY GRIDS INCORPORATED THE LAMP/LAV GUIDANCE TO HELP
WITH TRENDS ESPECIALLY THIS MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
THE UPPER-LEVEL TROUGH WILL SHIFT EAST OF OUR AREA ALLOWING A STRONG
AREA OF SURFACE HIGH PRESSURE TO SETTLE IN. AS THIS OCCURS, THE
AIRMASS ALOFT WILL START MODIFYING SOME HOWEVER WITH THE PRESSURE
GRADIENT RELAXING AND VERY DRY AIR IN PLACE A RATHER COLD NIGHT WILL
RESULT. IT APPEARS THAT ANY BANDS OR AREAS OF STRATOCUMULUS SHOULD
DISSIPATE, EXCEPT PERHAPS LINGER A BIT LONGER ACROSS THE POCONOS.
THE LAKE EFFECT MACHINE IS FORECAST TO STILL BE GOING WITH THE
NORTHWEST FLOW CONTINUING, HOWEVER THIS SHOULD BECOME MORE
RESTRICTED TO THE GREAT LAKES AS THE FLOW WEAKENS SOME. THEREFORE WE
DID NOT CARRY ANY FLURRIES OR SNOW SHOWERS TONIGHT.
AS THE SURFACE HIGH CRESTS OVER OUR REGION, THE PRESSURE GRADIENT
WILL COLLAPSE ALLOWING THE WINDS TO SUBSIDE FAIRLY QUICKLY DURING
THE EVENING. THIS WILL EASE THE WIND CHILL AFFECT ACROSS THE AREA,
ALTHOUGH ALSO SET THE STAGE FOR A RATHER COLD NIGHT. LOW
TEMPERATURES WERE AN EVENLY WEIGHTED BLEND OF THE GFS/NAM MOS,
ALTHOUGH SOME MINOR LOCAL TWEAKS WERE MADE.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
THE GFS INITIALIZATION LOOKED BETTER THAN LAST NIGHT AND IT HAS
TRENDED TOWARD THE OTHER MODELING SOLUTIONS, ALTHOUGH IT REMAINS ON
THE FAR RIGHT TRACK SIDE, EVEN RIGHT OF ITS ENSEMBLE MEAN. ALL OF
THE OTHER MODELS HAVE A VERY SIMILAR AND INLAND TRACK, ALTHOUGH
THEIR ENSEMBLE MEANS ARE SLIGHTLY TO THE RIGHT. REGARDLESS OF
TRACK ALL OF THE MODELS ARE FORECASTING A PHASING AND A RAPIDLY
INTENSIFYING LOW PRESSURE SYSTEM, NOT EXACTLY A GREAT START TO THE
THANKSGIVING DAY WEEKEND. THIS FORECAST PACKAGE IS CLOSEST TO THE
ECMWF ENSEMBLE MEAN AS ITS HAD PRETTY CONSISTENT OUTPUT.
MONDAY SHOULD START BENIGN. THE AIR MASS IS MODERATING, BUT
MIXING WILL BE AN ISSUE AS TO HOW MUCH OF THE WARM AIR ALOFT CAN
WE BRING DOWN. WE WERE SLIGHTLY MORE OPTIMISTIC THAN STAT
GUIDANCE, BUT LOWER THAN ONE WOULD EXPECT WITH THE FORECAST 850MB
TEMPS. CLOUDS SHOULD ALSO HOLD TEMPS DOWN A BIT AS THE STRONGEST
RIDGING IS DONE.
ON MONDAY NIGHT, CLOUDINESS WILL INCREASE FURTHER AND THIS SHOULD
HOLD MINIMUM TEMPERATURES UP, ESPECIALLY IN RELATIONSHIP TO
TONIGHT. A WARM AIR ADVECTION PUSH GIVES THE CHANCE FOR SOME SNOW
NORTHWEST AND WE ADDED A CHANCE LATE. THE AIRMASS AT THAT POINT
REMAINS COLD ENOUGH FOR SNOW AND EVAPORATIONAL COOLING WOULD ONLY
ENHANCE THAT PTYPE.
ON TUESDAY, WITH NO RIDGING TO STOP IT AND THE GULF OPEN FOR
BUSINESS, PRECIPITATION ASSOCIATED WITH THAT LOW PRESSURE SYSTEM
SHOULD START ARRIVING. THE SOUTH TO SOUTHEAST FLOW WILL BE BRINGING
IN WARMER AIR. THIS WILL BE STYMIED SOMEWHAT BY EVAPORATIONAL
COOLING. THE RUB THOUGH OF LIGHTER PRECIPITATION INTENSITY EXPECTED
SHOULD NOT ULTIMATELY STOP THE ADVANCEMENT OF WARMER AIR,
ESPECIALLY ALOFT. ANY SNOW NORTHWEST SHOULD BE TRANSITIONING TO
SLEET OR PLAIN RAIN, EXCEPT FOR THE HIGHER TERRAIN OF THE POCONOS
WHERE THE THREAT OF FREEZING RAIN MAY CONTINUE INTO THE NIGHT.
BASED ON THE PERSISTENT TRACK OF THE NON-GFS MEDIUM RANGE MODELS, WE
WARMED TUESDAY NIGHT AND WEDNESDAY. THERE IS STILL THE PROBLEM OF
PHASING AND THE GFS CONTINUES TO EMPHASIZE A STRONGER NORTHERN
STREAM. ALL THE SHORT WAVE PLAYERS ARE WITHIN GOOD RAOB RANGE SO ITS
DISCONCERTING TO STILL SEE THIS MUCH OF A SPLIT CONTINUING. ALSO
CONVECTION WILL BE OCCURRING WITH THE LOW IN THE GLFMEX. THIS
NORMALLY RESULTS IN A TOO RIGHT OF TRACK SOLUTION WHICH AGAIN POINTS
TO FOLLOWING A NON-GFS SOLUTION. THE PROBLEM REMAINS THAT NORTHERLY
WINDS WILL BE PRESENT JUST TO THE WEST OF THE LOW AND ANY EASTWARD
ADJUSTED TRACK COULD EASILY BRING COLD ENOUGH FOR NON-RAIN PTYPES
INTO OUR CWA DEEPER AND FOR A LONGER PERIOD OF TIME. UNTIL WE GET
CLOSER INTO FORECAST TIME, WE HAVE DECIDED TO LEAVE SOME MENTION
OF FROZEN PTYPE (NOW MORE FREEZING RAIN) FAR NORTHWEST.
ELSEWHERE, THE FORECAST QPF OF AROUND 2 INCHES DOES RAISE FLOODING
CONCERNS EVEN IF ITS BEEN DRY ALL FALL. BECAUSE THE GFS IS SO FAR
EAST MOST OF THE GEFS GUIDANCE HAS NOT BEEN THAT BULLISH ON
FLOODING. HEADWATER GUIDANCE POINTS TO AMOUNTS EXCEEDING 2.5 INCHES
BEFORE WE GET INTO FLOODING PROBLEMS ON GAGED CREEKS AND RIVERS, SO
IF IT COMES TO FRUITION MAY BE MORE OF A SMALLER STREAM CONCERN.
REGARDLESS, THE HEAVIER RAIN COULD NOT BE MORE POORLY TIMED FOR A
GETAWAY DAY. WE CONTINUE TO EXPECT A SLIGHTLY FASTER THAN ECMWF
TIMING SOLUTION, SO WE KEPT THE LOWER POPS IN THE AFTERNOON. LOW
CONFIDENCE ABOUT TEMPERATURES AS EAST OF THE LOW 60 DEGREES IS NOT
OUT OF THE QUESTION AND WEST OF IT TEMPERATURES COULD NOT MOVE
MUCH FROM FREEZING. SPEAKING OF NOT OUT OF THE QUESTION, THUNDER
MAY BE JUST OFFSHORE.
NO BIG CHANGES WERE MADE FOR THE REST OF THE LONG TERM. THE LONG
WAVE TROF STILL HAS TO CLEAR OUR CWA, SO WE KEPT THE CHANCE FOR
SHOWERS (BECOMING MORE LIKELY TO BE SNOW) ON WEDNESDAY NIGHT. IT
LOOKS VERY WINDY FOR WEDNESDAY NIGHT INTO THANKSGIVING DAY WITH THEN
MODERATING WINDS IF NOT TEMPERATURES FOR THE END OF THE WEEK.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR. SCATTERED STRATOCUMULUS AROUND 5000 FEET MAY BECOME
BROKEN AT TIMES, ESPECIALLY IN NORTHWEST TO SOUTHEAST BANDS.
NORTHWEST WINDS SUSTAINED AROUND 20 KNOTS WITH GUSTS TO ABOUT
35 KNOTS. A FEW SNOW SHOWERS OR FLURRIES ARE POSSIBLE, MAINLY TO THE
NORTH AND WEST OF KPHL ESPECIALLY THROUGH ABOUT MIDDAY.
TONIGHT...VFR, WITH ANY STRATOCUMULUS DISSIPATING. NORTHWEST WINDS
10-20 KNOTS AND GUSTY EARLY, THEN DIMINISHING MAINLY TO 5-10 KNOTS.
OUTLOOK...
MONDAY AND MONDAY NIGHT - VFR. CHANCE OF MVFR LATE NORTHWEST.
TUESDAY - WEDNESDAY...DETERIORATING CONDITIONS EXPECTED AS A
COASTAL LOW PRESSURE SYSTEM PASSING BY THE REGION...FROM SOUTH TO
NORTH. MVFR TO IFR CONDITIONS ARE EXPECTED TO PREVAIL FROM LATER
TUESDAY INTO MUCH OF WEDNESDAY. THERE IS ALSO A LOW LEVEL WIND SHEAR
POTENTIAL CENTERED AROUND TUESDAY NIGHT. CONFIDENCE IS INCREASING ABOUT
A DISRUPTIVE TRAVELING IMPACT.
WEDNESDAY NIGHT...PRIMARILY MVFR WITH GUSTY NORTHWEST WINDS.
THURSDAY...VFR WITH GUSTY NORTH WINDS.
&&
.MARINE...
A GALE WARNING REMAINS IN EFFECT THROUGH THIS EVENING.
AN ARCTIC AIRMASS ACROSS THE AREA COMBINED WITH A TIGHT PRESSURE
GRADIENT AND DEEP MIXING IS RESULTING IN STRONG NORTHWEST WINDS.
THE FORECAST SOUNDINGS CONTINUE TO SHOW GUSTS TO AROUND 40 KNOTS
THROUGH AT LEAST MIDDAY. THE WINDS SHOULD START TO DIMINISH DURING
THIS AFTERNOON AND ESPECIALLY TONIGHT AS HIGH PRESSURE EDGES CLOSER
AND EVENTUALLY SETTLES OVER THE MID ATLANTIC. BASED ON THE LATEST
GUIDANCE AND OUR NEW FORECAST, NO CHANGES TO THE END TIMES OF THE
GALE WARNING WERE MADE ATTM. THE GALE WARNING RUNS UNTIL 23Z TODAY
FOR DELAWARE BAY AND 05Z TONIGHT FOR THE ATLANTIC COASTAL WATERS.
THE SEAS WILL REMAIN ELEVATED, BUT GIVEN THE STRONG OFFSHORE FLOW
THE HIGHER SETS SHOULD BE PUSHED AWAY FROM THE COAST. THE EXCEPTION
IS IN DELAWARE BAY WHERE THE ALIGNED FLOW DOWN THE BAY WILL ENHANCE
THE SEAS ESPECIALLY IN AND AROUND THE BAY MOUTH. THE WINDS AND SEAS
WILL SUBSIDE TONIGHT AS HIGH PRESSURE BUILDS IN.
THE WATER LEVELS ARE RESPONDING TO THE STRONG OFFSHORE FLOW, HOWEVER
IT DOES NOT APPEAR WE WILL REACH BLOWOUT TIDE LEVELS. DEPARTURES
THAT ARE NEEDED ARE AROUND 2.5 FEET AS WE ARE IN THE MIDDLE OF THE
FULL AND NEW MOONS. THEREFORE, NO HEADLINES ISSUED ATTM.
OUTLOOK...
MONDAY...SOME SMALL CRAFT ADVISORY CONDITIONS EXPECTED ON THE OCEAN
EARLY, WITH LESS OF A LIKELIHOOD AS THE DAY CONTINUES.
MONDAY NIGHT - TUESDAY...SUB-ADVISORY WIND CONDITIONS EXPECTED. SEAS
MIGHT REACH 5 FEET ON THE OCEAN ON TUESDAY.
TUESDAY NIGHT - THURSDAY...A COASTAL LOW PRESSURE SHOULD IMPACT OUR
WATERS STARTING TUESDAY EVENING. SEAS AND WINDS WILL INCREASE TO
SMALL CRAFT CRITERIA AS THE SYSTEM PASSES BY TO THE NORTHEAST ON
WEDNESDAY INTO THURSDAY. THERE IS A CHANCE FOR GALE FORCE CONDITIONS
ON BOTH SIDES OF THE LOW.
&&
.FIRE WEATHER...
A RED FLAG WARNING REMAINS IN EFFECT FROM MID MORNING TO EARLY THIS
EVENING FOR DELAWARE, THE EASTERN SHORE OF MARYLAND, NEW JERSEY /NOT
INCLUDING SUSSEX COUNTY/ AND PENNSYLVANIA /NOT INCLUDING CARBON OR
MONROE COUNTIES/.
AN ARCTIC AIRMASS ALONG WITH VERY DRY AIR WILL BE ACROSS THE AREA
TODAY. A TIGHT PRESSURE GRADIENT WILL ALLOW THE WINDS TO BE VERY
GUSTY ACROSS THE AREA, WITH SUSTAINED WINDS IN THE 20 TO 25 MPH
RANGE AND GUSTS MAINLY IN THE 35 TO 40 MPH RANGE THROUGH THE
AFTERNOON. DESPITE THE COLD, THE VERY DRY AIRMASS WILL RESULT IN THE
RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT TOWARD MIDDAY. WHEN
COMBINED WITH THE DRY CONDITIONS AND GUSTY WINDS, CRITERIA FOR A RED
FLAG WARNING IS EXPECTED TO BE MET. WITH THESE CONDITIONS, ANY FIRES
THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO
CONTAIN.
&&
.CLIMATE...
RECORD LOW TEMPERATURES FOR TODAY ARE HISTORICALLY LOW AND LOOK OUT
OF REACH.
ON MONDAY, RECORD LOWS ARE HIGHER. THERE IS A CHANCE, ESPECIALLY IF
WINDS CAN DECOUPLE FASTER. CONVERSELY, THIS MIGHT REMOVE
PHILADELPHIA'S CHANCES.
RECORD LOWS...
ATLANTIC CITY...16 DEGREES IN 1989.
PHILADELPHIA....21 DEGREES IN 1965.
WILMINGTON......18 DEGREES IN 1970.
ALLENTOWN.......16 DEGREES IN 1989.
TRENTON.........20 DEGREES IN 2005.
GEORGETOWN......16 DEGREES IN 1970.
READING.........17 DEGREES IN 1956.
MOUNT POCONO.....6 DEGREES IN 1989.
THE LAST TIME PHILADELPHIA HAD A NOVEMBER LOW IN THE TEENS WAS 19
DEGREES IN 1989 AND THE LAST TIME PHILADELPHIA HAD A MAX TEMPERATURE
AT OR BELOW FREEZING WAS IN 1996. PHILLY WAS 31 DEGREES AT MIDNIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR PAZ060>062-070-071-101>106.
WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR PAZ054-055.
NJ...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR NJZ007>010-012>027.
WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR NJZ001.
DE...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR DEZ001>004.
MD...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ450>455.
GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ430-431.
&&
SYNOPSIS...GIGI/HEAVENER
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...GIGI
AVIATION...GIGI/GORSE
MARINE...GIGI/GORSE
FIRE WEATHER...GORSE
CLIMATE...GIGIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 AM EST SUN NOV 24 2013 NJZ001-PAZ054-055-250930- SUSSEX-CARBON-MONROE- 420 AM EST SUN NOV 24 2013 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL OF ZERO TO 5 BELOW IS EXPECTED ON THE HIGH TERRAIN EARLY TODAY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NOR'EASTER SHOULD AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE POSSIBILITY EXISTS FOR WINTRY PRECIPITATION. IT SHOULD BE WINDY IN THE WAKE OF STORM ON WEDNESDAY NIGHT AND THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-PAZ060>062-250930- WARREN-BERKS-LEHIGH-NORTHAMPTON- 420 AM EST SUN NOV 24 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. NORTHWEST WIND GUSTS SHOULD GUST TO AROUND 40 MPH TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NOR'EASTER SHOULD AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE POSSIBILITY EXISTS FOR SOME WINTRY PRECIPITATION AT THE ONSET AND END. IT SHOULD BE WINDY IN THE WAKE OF STORM ON WEDNESDAY NIGHT AND THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071- 101>106-250930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 420 AM EST SUN NOV 24 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. NORTHWEST WIND GUSTS SHOULD GUST TO AROUND 40 MPH TODAY. SOME LOCALLY HIGHER GUSTS WILL OCCUR ALONG THE IMMEDIATE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NOR'EASTER SHOULD AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE POSSIBILITY EXISTS FOR SOME HEAVY RAIN WHICH AT THE LEAST WILL GREATLY HAMPER GETAWAY TRAVEL. THE CHANCES FOR WINTRY PRECIPITATION TYPES HAS DECREASED. IT SHOULD BE WINDY IN THE WAKE OF STORM ON WEDNESDAY NIGHT AND THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-250930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 AM EST SUN NOV 24 2013 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE POSSIBLE AGAIN ON WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-250930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 420 AM EST SUN NOV 24 2013 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE POSSIBLE AGAIN WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, November 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 485557.